# SDR ASAA9580041

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Part number: 081691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FWD 3 EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED BROKEN LIGHT SOCKET AND STRIP.  LIGHTS OPERATED NORMALLY.  (W)
